# SDR FDEA201606282160

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX146N104224
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1520, FRAME SPLICE S24R GOUGED.  R & R SPLICE FRAME AT STA 1520, STR 24R, IAW-SRM-51-40-02-0G AND DWG 146N1017, THIS IS A CAT A REPAIR.  REMOVED GOUGES IAW-SRM-51-10-02, ORIGINAL MATERIAL .071, REMAINING .041, OUT OF LIMITS IAW SRM-53-00-07-1A, FIG 101, DET II.
